Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 459763, 6 pages
Research Article

Some Identities on the High-Order -Euler Numbers and Polynomials with Weight 0

1Division of General Education-Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea
2Department of General Education-Mathematics, Kookmin University, Seoul 136-702, Republic of Korea

Received 7 February 2013; Accepted 2 April 2013

Academic Editor: Chun-Gang Zhu

Copyright © 2013 Jongsung Choi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Serkan Araci, Mehmet Acikgoz, and Hassan Jolany, “On the families of q-Euler polynomials and their applications,” Journal of the Egyptian Mathematical Society, 2014. View at Publisher · View at Google Scholar
  • Jongsung Choi, and Young-Hee Kim, “A note on high order Bernoulli numbers and polynomials using differential equations,” Applied Mathematics and Computation, vol. 249, pp. 480–486, 2014. View at Publisher · View at Google Scholar